Kuwait-University-Journal-of-Law-header
Search
Kuwait Journal of Science

Previous Issues

Advance Search
Year : From To Vol
Issue Discipline:
Author

Volume :18 Issue : 1 1991      Add To Cart                                                                    Download

Submanifolds of a differentiable manifold with an F(2q+3,1)-structure

Auther : ADNAN AL-AQEEL

Department of Mathematics, University of Kuwait, P.O. Box 5969, Sofat 13060, Kuwait

ABSTRACT

In this paper some general relations between a manifold M and submanifold V of M are obtained. Investigation of invariant and non-invariant submanifold of an F(2q + 3, 1)- structure manifold is considered. Finally the necessary and sufficient condition for a non nvariant submanifold of an F(2q + 3, 1)-structure manifold to be an(2q + 3, 1)-structure manifold is found.

Kuwait Journal of Science
Journal of Law

You are Visitor No.

55663

Journal of Law
Journal of Law
Tell your friendsJournal of Law
Journal of Law

Last Updated

Jun 19, 2012

Journal of Law
Journal of Law
Journal of Law

Please enter your email Here to receive our news

Journal of Law